Processus de Markov réversibles
Revue de Statistique Appliquée, Volume 21 (1973) no. 4, p. 25-51
@article{RSA_1973__21_4_25_0,
     author = {Oswald, J.},
     title = {Processus de Markov r\'eversibles},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {21},
     number = {4},
     year = {1973},
     pages = {25-51},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1973__21_4_25_0}
}
Oswald, J. Processus de Markov réversibles. Revue de Statistique Appliquée, Volume 21 (1973) no. 4, pp. 25-51. http://www.numdam.org/item/RSA_1973__21_4_25_0/